# SDR R61A2024102700482

- Difficulty date: October 6, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Component: Slat, Emb
- Component part number: 2012923
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT #2 I/B TRACK CUT OUT FOUND FLE SKIN CRACK
